# SDR DALA2021110106742

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 82,946 hours, 26,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DURING SVC CK FOUND RT O/W EXIT AND 26 TO 31DEF EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY AT 26 DEF FLOOR SIDE PANEL. RESET BATTERY TRAY. ALL LIGHTS TEST GOOD. REF. B757 AMM 33-51. (8084788)
